# SDR CA980811010

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOW COMPRESSION ON NR 2 CYLINDER.  INSPECTION FOUND A STICKING EXHAUST VALVE AND THE CYLINDER CRACKED SLIGHTLY FROM THE EXHAUST SEAT TO THE SPARK PLUG.  THE CYLINDER WAS REPLACED.
